# SDR VNAA2014080200001

- Difficulty date: August 2, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N262PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7962
- Aircraft time: 24,607 hours, 24,605 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Activation
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED GEAR DISAGREE MASTER WARNING AND GEAR DISAGREE RED MESSAGE AFTER GEAR DOWN SELECTED.  ALL MESSAGES LATER WENT AWAY AND GREEN DOWN INDICATIONS RETURNED.  CREW LANDED WITHOUT INCIDENT.  MAINTENANCE COMPLIED WITH FUNCTIONAL CHECK OF GEAR EXTENSION, RETRACTION, GEAR DISAGREE TEST AND GEAR PRIORITY VALVE TEST.  BLED NR 3 HYD SYS INTERROGATED PROXIMITY SENSOR ELECTRONIC UNIT (PSEU). NO CODES FOUND.  ALL CHECKS GOOD IAW AMM.  ACFT RELEASED FOR SERVICE.
